default-icon
Hair fall problem
Hi doctor, I am witnessing hair fall from 24 yrs of age  i ignored before but now I can see I am becoming bald. I am planning to take Finestar 1 mg, also Minoxidil. Is it okay. Is there any side-effects?
25 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It's better you consult before you start with medications
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +195
Consult with a doctor
Online now
If it is prescribed by your derma you can proceed. Produces some side effects for few.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't take any medication like such.. please get the consultancy first
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.